depo and trying to concieve(conceive) 5months since my last shot
i had my last depo shot in october and i am badly wanting to become pregnant as soon as possible how long will this take and with me having irregular bleeding as well as has painful cramps when i would be bleeding will i even be able to become pregnant?
I have heard that after coming off the Depo is usually takes over a year to become preganat. Thedepo is a nasty little med!! i am a GYN nurse and some of our Dr. wont even use it unless women are planning on not having any more children! But, I'm sure there are women out there who have gotten pregnany in less than a year! Just do alot of BD'ing!
A good friend of mine was on depo a couple of years ago and came off, because she too wanted to become pregnant. For 2 years her periods were horribly irregular, to the point where she would go awhile before having one. Finally, beyond the 2 year mark of coming off depo she got pregnant.
I had taken depo after my first because I was bf'ing. When i quit bf'ing I got back on the pill and right away my periods regulated (while on depo I had 1 period that lasted for 5 weeks!). If you have normal cycles off birth control, maybe an option would be to start birth control pills for a couple of months then stop. Maybe that could help to kind of regulate things, so when you stopped you would have a better way to gauge yourself as far as cycle, ovulation, etc.?
You say it's been 5 months since you had your last shot. Since the shots are aimed to protect for 3 months, you can view yourself of being off it for about 2 months now. 2 months ago would have been when you needed another shot to maintain "birth control" but you did not receive it.
i was on depo and got off of it my doctor put me on birth control pills b/c i was bleeding non stop...i took pills for 6 months and then went off of them and got pregnant within a month. dunno if that will help or not...
Hello, I was on depo for 9 years before trying to concieve (conceive). I went off it the first time when my shot was due on June 15, we were pregnant with a positive test by November 6th. I was 31 at the time. I had been on depo so long I had to fill out surveys when I got my shots. After having our son, I went back on depo immediately and stayed on it for 2 more years. Again, my shot was due in June, and I did not get it. This time we used a ovulation kit after my last period on October 27th, (21 day kit, I loved it) and had a positive test by November 27th. We are due August 3rd.
I highly recommend the 21 day ovulation test kit becuase I did find I was ovulating about 5 days earlier than seemed logical...ie, LMP ended November 1st, by November 7th I was ovulating...the ultrasounds (18 wks, 21 weeks are both showing conception on November 9th. I think this may be a post depo thing...who knows.
I only hope this encourages you that 9 years, 2 years, it didn't seem to make a difference with me. I know everyone is different, but hey, positive thinking can always help, never hurt, right?
on my 27th b-day my cycle had already lasted for 2 weeks.. i was scared because my sister had constant bleeding like that and it was fibroids. i went to the doctor and i was put on the pill to regualte my cycle. well im terrible at taking pills so i requested the shot...well i have not stopped bleeding since october of last year 06. i saw another obgyn and he told me it is the affects the shot can have on most people. well it is now august 07 and i am still bleeding what is that about 10 months of almost non stop bleeding...oh my God when is it gonna stop.... not only does this take a toll on my pocket book for pads, but it is affecting my sex life with my husband and not to mention my emotions are a roller coaster! please can someone suggest anything that may be helpful to me. i am so tired of this viscious cycle and besides all of that we really want to conceive!
it took me a year to get pregnant from last shot,sadly that was a m/c but dr's said not related to ever being on depo and then we couldnt conceive after m/c so we got pregnant on clomid in the end and im 28ks now but if you are worried go and see your dr and see what they say they might suggest clomid to you if your cycles are irregular cos mine always have been too xx
I was on the Depo shot from 1997 when my first child was born until 2003 when I remarried.Well, knowing that it can take about a year for the effects of the Depo to wear off(especially after being on it for so long), My hubby and I decided for me to not get my follow up shot.Well surprise,surprise within just a couple months, we were blessed with the great news that we had a little one on the way.
I was on the depo-provera shot for 3 years. After coming off of it, it took me 3 additional years to become pregnant. This was in fact a very effective form of birth control but had some very angry, fattening side effects. I wish you all the best of luck as this has not only been my case, but i do know a few other women who suffered the same re precautions.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.